MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ELEVATION DRIVER; BIOPSY INSTRUMENT
Catalog Number EVDRIVER
Medical Device Problem Codes Suction Problem (2170); Failure to Obtain Sample (2533); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a biopsy procedure using the elevation driver.During procedure it was reported that the, gears are grinding and the device was not cutting smoothly.Additionally, information was provided by the service center that the elevation device has an illegible label.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver serial number (b)(6) was received at the can - samples bard canada.The elevation driver was visually inspected upon receipt and was found to be serial number label has been completely rubbed away.Customer only had 2 units, both were returned at the same time and the other unit had the correct serial number and legible label, captured on other work order.The device was functionally tested and failed the vacuum tests as vacuum test result was greater than the -0.750 bar.Also, the logs could not be obtained from the unit; plugging into the pc dongle showed as a regular usb and not elevation.Unit was removed from the dongle and put on the charger for a bit.Switched to transport mode and back to ready mode and the unit was recognized, but the logs are all empty, as if the unit was factory reset.Probe and vacuum tests from assessment were not recorded identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device gears are grinding and the device was not cutting smoothly issue and the investigation is determined to be confirmed for the identified illegible label issue and the investigation is determined to be confirmed for the identified vacuum issue.The root cause for reported device gears are grinding and the device was not cutting smoothly issue cannot be determined as the problem could not be reproduced.The root cause for identified illegible label issue could not be determined based on the provided information.The root cause for identified vacuum issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ELEVATION DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22870247
Report Number2020394-2025-01319
Device Sequence Number9081569
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365(17)270728
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown